Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 25, NWS Fort Worth, TX

September 13, 201146 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Sep 13, 2011, 9:13 AM CDT for 46 counties in Texas. It took effect at Sep 13, 2011, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 13, 2011, 9:13 AM CDT (14:13 UTC)
In effect from
Sep 13, 2011, 12:00 PM CDT
Expired
Sep 13, 2011, 8:00 PM CDT
In force
8 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 2.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3234 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WWUS84 KFWD 131413
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
913 AM CDT TUE SEP 13 2011


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-132215-
/O.NEW.KFWD.FW.W.0025.110913T1700Z-110914T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
913 AM CDT TUE SEP 13 2011

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH CENTRAL TEXAS...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

* AFFECTED AREA...ALL OF NORTH CENTRAL TEXAS.

* WIND...SOUTHWEST WIND NEAR 15 MPH WITH LOCALIZED GUSTS TO 25
  MPH. 

* HUMIDITY...AFTERNOON RELATIVE HUMIDITY AS LOW AS 10 TO 15
  PERCENT. 

* TEMPERATURES...AFTERNOON AIR TEMPERATURES NEAR 105 DEGREES. FUEL
  TEMPERATURES RANGING FROM 115 TO 120 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$



92
2 follow-up statements
818 
WWUS84 KFWD 132211
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
511 PM CDT TUE SEP 13 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140100-
/O.CON.KFWD.FW.W.0025.000000T0000Z-110914T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
511 PM CDT TUE SEP 13 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTH CENTRAL TEXAS...

* AFFECTED AREA...ALL OF NORTH CENTRAL TEXAS.

* WIND...SOUTHWEST WIND NEAR 15 MPH WITH LOCALIZED GUSTS TO
  BETWEEN 20 AND 25 MPH.

* HUMIDITY...VALUES AROUND 15 PERCENT...WILL SLOWLY RISE TO NEAR
  20 PERCENT BY THE END OF THE WARNING AT 8 PM CDT. 

* TEMPERATURES...LATE AFTERNOON TEMPERATURES BETWEEN 100 AND 105
  DEGREES WILL SLOWLY FALL INTO THE MID AND UPPER 90S BY 8 PM.
  FUEL TEMPERATURES CONTINUING BETWEEN 110 TO 120 DEGREES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND
WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

&&

$$

05/
949 
WWUS84 KFWD 140058
RFWFWD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT TUE SEP 13 2011

...THE RED FLAG WARNING FOR NORTH TEXAS WILL EXPIRE AT 8 PM CDT...

.WINDS ARE NOW SETTLING DOWN TO AROUND 10 MPH OR LESS. MEANWILE...
HUMIDITY LEVELS ARE RISING THROUGH THE 20S AND WILL QUICKLY RISE
ABOVE CRITICAL LEVELS OVERNIGHT.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140200-
/O.EXP.KFWD.FW.W.0025.000000T0000Z-110914T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
758 PM CDT TUE SEP 13 2011

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING...

SOUTHWEST WINDS CONTINUE TO SETTLE DOWN TO AROUND 10 MPH OR LESS
WITH HUMIDITY LEVELS EXPECTED TO CONTINUE RISING WELL ABOVE CRITICAL
LEVELS OVERNIGHT.

$$

05/

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Sep 13, 6:34 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Sep 13, 6:34 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
634 AM CDT TUE SEP 13 2011

.AVIATION...
VFR CONDITIONS FOR ALL NTX TAF SITES THIS CYCLE. WINDS WILL BE
SOUTHWESTERLY AND GUSTY THIS MORNING THROUGH MID AFTERNOON. LOCAL
88D VAD PROFILES ARE SHOWING 35-40KTS AOA 1500FT WHICH WILL MIX
DOWN THIS MORNING AND LAST UNTIL 20-21Z. THE SOUTHWEST WINDS
SHOULD HOLD UP OVERNIGHT AT 11-13KTS. BKN140 SHOULD SPREAD OVER
THE METROPLEX SITES WEDNESDAY MORNING AROUND DAYBREAK.

ISOLATED TSRA CONVECTION SHOULD ALONG THE RED RIVER VALLEY LATE
THIS AFTERNOON AND EVENING. 75

&&

.PREV DISCUSSION... /ISSUED 423 AM CDT TUE SEP 13 2011/

SURFACE OBSERVATIONS SHOWED TEMPERATURES WERE HOLDING IN THE MID
70S TO MID 80S FOR MUCH OF NORTH TX AS OF 08Z OR 3 AM CDT. WINDS
WERE SOUTH AT 5 TO 8 MPH ACROSS THE AREA WHICH HAS RESULTED IN A
MORE UNIFORM DISTRIBUTION OF TEMPERATURES. WINDS AT OR ABOVE 5
MPH SO FAR THIS MORNING HAS PREVENTED SOME OF THE VERY LOCALIZED
LOW TEMPERATURES WE HAVE BEEN SEEING THE PAST FEW DAYS AS THESE
WINDS PROVIDE SUFFICIENT MECHANICAL TURBULENCE TO COMBAT THE
EFFECTS OF COLD AIR DRAINAGE IN LOW LYING AREAS. THIS HAS RESULTED
IN 3 AM TEMPERATURES ANYWHERE FROM 5 TO 20 DEGREES HIGHER THAN
THIS TIME YESTERDAY. THE VERY HIGH 24 HR TEMPERATURE CHANGES FROM
YESTERDAY ARE DUE TO THE LOCAL DRAINAGE EFFECTS BEING INTERRUPTED
AND ARE NOT REPRESENTATIVE OF HOW MUCH WARMER WE ARE TODAY IN
GENERAL. REGARDLESS...EVEN 5 DEGREES WARMER IS A SUBSTANTIAL
INCREASE GIVEN THAT MOST LOCATIONS SAW RECORD HIGHS SET YESTERDAY
AFTERNOON.

THE PRIMARY WEATHER STORIES FOR TODAY ARE ANOTHER ROUND OF RECORD
HEAT ACCOMPANIED BY VERY HIGH FIRE DANGER.

WATER VAPOR IMAGERY INDICATED THAT A STRONG SHORTWAVE TROUGH DOVE
THRU THE NORTHERN PLAINS YESTERDAY AND WAS LOCATED NEAR THE GREAT
LAKES REGION EARLY THIS MORNING. THIS TROUGH SENT A COLD FRONT
SOUTH THRU THE PLAINS OVERNIGHT AND REGIONAL SURFACE OBSERVATIONS
INDICATE THAT IT WAS LOCATED NEAR THE OK/KS BORDER AS OF 08Z. 3 HR
PRESSURE RISES NORTH OF THE FRONT HAVE DIMINISHED TO AROUND 1 MB
WHICH IS INDICATIVE OF THE FRONT SLOWING DOWN ALREADY EARLY THIS
MORNING. LATEST GUIDANCE CONTINUES TO INDICATE THAT THE FRONT WILL
SLOWLY SAG SOUTH THROUGHOUT THE DAY TODAY STALLING OUT NEAR THE
RED RIVER BY LATE THIS AFTERNOON. SURFACE LOW PRESSURE IS EXPECTED
TO SETTLE IN OVER SOUTHWEST OK LATE THIS MORNING OUT AHEAD OF THE
FRONT. WITH A SURFACE ANTICYCLONE IN PLACE OVER THE WESTERN GOMEX
THE SURFACE LOW TO OUR NORTHWEST WILL RESULT IN VEERED LOW LEVEL
FLOW OUT OF THE SOUTHWEST FOR MUCH OF THE DAY.

00Z FWD SOUNDING INDICATED AN H850 TEMPERATURE OF 25 DEG C WHILE
WESTERN TX OBSERVED 28 DEG C. VEERED LOW LEVEL WINDS WILL RESULT
IN ADVECTION OF SLIGHTLY WARMER TEMPERATURES OVER NORTH TX TODAY.
SOUTHWEST FLOW WILL ALSO RESULT IN SOME WEAK DOWNSLOPING WHICH
WILL FURTHER DRIVE UP TEMPERATURES FOR THIS AFTERNOON. THE HPC
STANDARDIZED ANOMALIES PAGE RANKS OUR FORECAST H850 TEMPERATURES
FOR THIS AFTERNOON AT PLUS 3 STANDARD DEVIATIONS...WHICH
INDICATES HISTORICAL HIGHS FOR THIS REGION AT THIS TIME OF YEAR.
IN OTHER WORDS NEARLY ALL SIGNS POINT TOWARDS RECORD SETTING HEAT
TODAY. RECORD HIGHS FOR TODAY AT WACO AND DFW BOTH SIT AT 100
DEGREES. FORECAST HIGHS ARE 5 TO 6 DEGREES ABOVE THIS TODAY IN
LINE WITH EXPECTED RARE CONDITIONS COMING TOGETHER OVER NORTH TX.

IN ADDITION TO THE HEAT...WE CONTINUE TO HOLD ON TO A VERY DRY LOW
LEVEL AIR MASS IN NORTH TX. AS OF 08Z SEVERAL SITES CONTINUED TO
SHOW RH VALUES OF 30 PERCENT OR LESS WHICH IS A SIGN OF OUR
EXTREMELY STRESSED VEGETATION AND LACK OF SHALLOW MOISTURE IN THE
REGION. SOUTHWESTERLY WINDS WILL NOT ADVECT ANY SUBSTANTIAL
MOISTURE INTO NORTH TX TODAY...SO RECORD HEAT COMBINED WITH
ALREADY DRY AIR IS EXPECTED TO DRIVE AFTERNOON RH VALUES DOWN TO
15 PERCENT OR LESS FOR MOST LOCATIONS. WINDS ARE EXPECTED TO BE A
BIT STRONGER TODAY THAN THEY WERE YESTERDAY WITH SOUTHWESTERLY
FLOW PICKING UP TO SUSTAINED AT 12 TO 15 MPH WITH GUSTS TO 20 MPH
OR ABOVE BY LATE THIS MORNING. THE COMBINATION OF EXTREMELY LOW RH
VALUES AND STRONGER SOUTHWESTERLY FLOW WILL SUPPORT VERY HIGH FIRE
DANGER FOR NORTH TX TODAY.

DID NOT GO WITH A RED FLAG WARNING AT THIS TIME AS WINDS ACTUALLY
LOOK TO DECREASE VERY SLIGHTLY DURING THE MID AFTERNOON HRS. THIS
IS LIKELY DUE TO THE TRANSPORT OF LOWER MOMENTUM AIR INTO THE DEEP
MIXED LAYER LATER ON THIS AFTERNOON. THE 00Z FWD SOUNDING
INDICATED BOUNDARY LAYER MIXING TO 12 KFT AGL YESTERDAY AFTERNOON.
OUR VERTICAL WIND PROFILE ACTUALLY DIMINISHES FROM 20 TO 25 KTS
NEAR THE H850 LEVEL TO 10 TO 15 KTS UP TO THE H700 LEVEL. THIS IS
DUE AT LEAST IN PART TO THE INFLUENCE OF UPPER RIDGING ON THE
LARGE SCALE FLOW REGIME IN PLACE OVER NORTH TX. WITHOUT ANY
SUBSTANTIAL INCREASE IN PRESSURE GRADIENT TODAY...MIXING INTO THIS
LOWER MOMENTUM LAYER ABOVE H800 SHOULD RESULT IN AN OVERALL
DECREASE IN WIND SPEED DURING THE PEAK HEATING HRS OF THE DAY. OF
COURSE...WILL HAVE TO CLOSELY MONITOR AREA WINDS TODAY AND IF
WINDS COME IN STRONGER THAN EXPECTED AND FAIL TO DIMINISH THIS
AFTERNOON A RED FLAG WARNING MAY BE NEEDED.

ANOTHER POSSIBLY SIGNIFICANT CONCERN FOR FIRE DANGER TODAY IS ANY
STORMS THAT DEVELOP NEAR THE RED RIVER CLOSE TO THE STALLED OUT
FRONTAL BOUNDARY LATE THIS AFTERNOON. WITH DEW POINT DEPRESSIONS
FORECAST TO BE ON THE ORDER OF 60 DEG F THERE IS VIRTUALLY NO
CHANCE THAT ANY STORM WILL PROVIDE SIGNIFICANT PRECIPITATION FOR
NORTH TX THIS AFTERNOON. ANY ISOLATED STORMS THAT DEVELOP IN THIS
ENVIRONMENT WILL BE CAPABLE OF PRODUCING DOWNBURST WINDS AND
CLOUD TO GROUND LIGHTNING. THIS IS A COMBINATION THAT CAN LOCALLY
CREATE EXTREMELY DANGEROUS FIRE WEATHER CONDITIONS. ANY LIGHTNING
WILL BE A RISK TO START GRASS FIRES WHILE OUTFLOW WINDS WILL
QUICKLY SPREAD THE FIRES OUT OF CONTROL. OUTFLOW WINDS ARE AT
LEAST EXPECTED TO BE SHORT LIVED THEREBY POSING ONLY A SHORT TERM
CRITICAL FIRE DANGER THREAT.

THE CHANCE OF SEEING TSTM ACTIVITY TODAY REMAINS SMALL...HOWEVER
AS TEMPERATURES CLIMB TO 105 DEGREES THERE IS NEARLY ZERO
INHIBITION LEFT IN THE ENVIRONMENT. MOISTURE IS EXPECTED TO BE OF
SLIGHTLY HIGHER QUALITY IN THE IMMEDIATE VICINITY OF THE COLD
FRONT MAKING THIS THE MOST LIKELY REGION FOR ANY STORMS TO
DEVELOP. IN GENERAL EXPECT STORMS TO REMAIN NORTH OF THE RED RIVER
THIS AFTERNOON AND THIS EVENING WHERE SOME WEAK FRONTOGENETIC
FORCING IS PRESENT. WENT AHEAD WITH A MENTION OF STORMS JUST
SOUTH OF THE RED RIVER AT A 10 PERCENT CHANCE LATE THIS AFTERNOON
AND THIS EVENING DUE TO THE POSSIBILITY OF STORMS MOVING SOUTH
INTO THE FORECAST AREA.

REMAINDER OF THE FORECAST...A STRONG UPPER TROUGH THAT WAS
LOCATED OVER CENTRAL SASKATCHEWAN THIS MORNING IS EXPECTED TO DIVE
SOUTH THRU THE NORTHERN PLAINS AND INTO THE GREAT LAKES REGION ON
WEDNESDAY. THIS WILL GIVE OUR STALLED FRONT A PUSH SOUTH THRU MUCH
OF THE CWA DURING THE DAY ON THURSDAY. THE FRONT IS EXPECTED TO
STALL OUT JUST SOUTH OF THE CWA THURSDAY NIGHT WHICH SHOULD BRING
AN END TO OUR LATE SUMMER HEAT WAVE ON THURSDAY. THE FRONT WILL
RETREAT NORTH THIS WEEKEND AS THE UPPER RIDGE BREAKS DOWN OVER THE
REGION. THIS WILL ALLOW FOR A GRADUAL WARM UP IN TEMPERATURES THIS
WEEKEND...HOWEVER TEMPERATURES ARE EXPECTED TO REMAIN IN THE LOWER
TO MID 90S IN GENERAL.

WILL MAINTAIN LOW END PRECIPITATION CHANCES NORTH OF INTERSTATE 20
FROM WEDNESDAY THRU THE END OF THE WEEK. DID NOT EXTEND PRECIP
CHANCES FURTHER SOUTH ON THURSDAY WITH THE FRONT AS PERSISTENT
RIDGING ALOFT WOULD SEEM TO WORK AGAINST WEAK FORCING FOR ASCENT
ASSOCIATED WITH THE COLD FRONT. MAY HAVE TO EVENTUALLY INCLUDE
PRECIPITATION CHANCES THIS WEEKEND AS A WEAK WARM AIR ADVECTION
REGIME COULD CAUSE AFTERNOON STORMS TO DEVELOP WITHOUT RIDGING IN
PLACE AND WITH BETTER QUALITY MOISTURE TO WORK WITH.

EARLY NEXT WEEK GUIDANCE CONTINUES TO ADVERTISE THE PASSAGE OF A
STRONG UPPER TROUGH THRU THE NORTHERN AND CENTRAL PLAINS. THIS
WOULD SEND A STRONG COLD FRONT SOUTH THRU NORTH TX POSSIBLY
ACCOMPANIED BY SOME SIGNIFICANT PRECIPITATION. WILL WAIT FOR
CONSISTENCY BEFORE GETTING TOO EXCITED AT WIDESPREAD PRECIPITATION
PROSPECTS...HOWEVER IT IS NICE JUST TO SEE THE POSSIBILITY THERE
FOR THE REGION FOR A CHANGE.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX 106  79  99  71  83 /   0   5   0  10  10
WACO, TX             105  75 100  70  93 /   0   0   0  10  10
PARIS, TX            106  75  95  67  81 /  10  10  10  10  20
DENTON, TX           106  74  98  68  80 /  10  10  10  10  20
MCKINNEY, TX         106  74  99  68  82 /  10  10  10  10  20
DALLAS, TX           106  81  99  71  84 /   0   5   0  10  10
TERRELL, TX          106  77  99  70  86 /   0   5   0  10  10
CORSICANA, TX        105  76  99  70  91 /   0   0   0  10  10
TEMPLE, TX           104  74  98  70  94 /   0   0   0  10  10
MINERAL WELLS, TX    105  73  98  65  83 /   0   0   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

75/
Hazardous weather outlook, Sep 13, 4:14 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
414 AM CDT TUE SEP 13 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140915-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
414 AM CDT TUE SEP 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THE GRASS FIRE DANGER ACROSS ALL OF NORTH TEXAS WILL BE VERY HIGH
TODAY DUE TO VERY HOT TEMPERATURES...VERY LOW HUMIDITY AND
SOUTHWESTERLY WINDS UP TO 15 MPH.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON THROUGH EARLY
EVENING NORTH OF A GRAHAM TO SULPHUR SPRINGS LINE. DOWNBURST
WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

VERY HIGH FIRE DANGER WILL CONTINUE ACROSS ALL OF NORTH TEXAS ON
WEDNESDAY...GENERALLY SOUTH OF I-20...DUE TO ABOVE NORMAL TEMPERATURES...
VERY LOW AFTERNOON HUMIDITY AND BRISK SOUTHERLY WINDS.

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON
AND EVENING...AND THURSDAY AFTERNOON THROUGH FRIDAY...GENERALLY
NORTH OF A BRECKENRIDGE TO DENTON AND SULPHUR SPRINGS LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.